A Dedekind sigma-complete Banach lattice into which all bounded operators are regular


Ercan Z., Onal S.

POSITIVITY, vol.9, no.3, pp.397-399, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1007/s11117-005-3594-x
  • Title of Journal : POSITIVITY
  • Page Numbers: pp.397-399

Abstract

We give an answer to a question of Abramovich-Wickstead asked in [Quart. J. Math. Oxford (2), 44 (1993), 257-270] under the axiom 'measurable cardinal exists'.